UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1367

タイトル: Modular 3-Folds Obtained from Quaternion Unitary Groups of Degree 2
著者: Hamahata, Yoshinori
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 2, Page 385-401
抄録: We consider three dimensional modular varieties obtained from quaternion unitary groups with level $N$. It is shown that these modular varieties are of general type if $N$ is fully large.
URI: http://hdl.handle.net/2261/1367
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040206.pdf151.37 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください